# SDR COMA0760457

- Difficulty date: June 28, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N443CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7539
- Aircraft time: 14,475 hours, 13,061 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755469E
- Part serial: 08512815
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 3,527 hours, 3,195 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT 5045 - ABORTED TAKEOFF FOR NR 2 GEN FAIL ON TAKEOFF.  REMOVED AND REPLACED NR 2 IDG.
